# SDR ASAA2016081617722

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,600 hours, 10,206 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND MASTER CAUTION RECALL, MASTER CAUTION AND PLT CONTROL LIGHTS ILLUMINATED AS WELL AS MACH TRIM FAIL. MACH TRIM FAIL LIGHT GOES OUT WHEN MASTER CAUTION IS RESET.  FD FLAG ON CAPTAIN`S DISPLAY.  ACFT GROUNDED.  PERFORMED FCC RESET CYCLED CIRCUIT BREAKER FCC DCA. PERFORMED DFCS BITE. TEST PASSED. FD FLAG CLEARED.
